# SDR USAA2011122200014

- Difficulty date: November 27, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 36,355 hours, 16,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D53230513200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON CLEAT AT FR 32 AND BETWEEN S40R AND S41R.  REPLACED CLEAT AT FR 32 AND BETWEEN S40R AND S41R IAW A320 SRM 51-72-11.
